# SDR USAA2012052400019

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 38,846 hours, 14,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062C0S4BJ0A
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON.  REMOVED AND REPLACED EMERGENCY LIGHT TOGGLE SWITCH IAW AIRBUS MAINTENANCE MANUAL 20-45-21.
